# SDR C77A20150317001

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 20,999 hours, 11,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085251401
- Condition: Corroded
- Location: Fuselage
- Part time: 20,999 hours, 11,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT LOWER CTR SEAL REST HAS CORROSION.  REMOVED & REPLACED CTR SEAL REST 170-85251-401 IAW SRM 51-40-01 & 51-40-02 WO 4751881A5 AND IAW EO E175-53MR-108 WO 904050.
